Advertisement

Approximate homomorphisms from ternary semigroups to modular spaces

  • 82 Accesses

  • 2 Citations

Abstract

In this article, we investigate the generalized Hyers–Ulam stability of ternary homomorphisms from ternary semigroups into modular spaces. Ternary algebraic structures appear in theoretical and mathematical physics. We show the stability of that functional equation without \(\Delta _2\)-condition and Fatou property of the modular space. Moreover, we solve the same problem for \(\beta \)-homogeneous Banach spaces and show a hyperstability of a mapping from ternary semigroups into normed algebras.

This is a preview of subscription content, log in to check access.

Access options

Buy single article

Instant unlimited access to the full article PDF.

US$ 39.95

Price includes VAT for USA

Subscribe to journal

Immediate online access to all issues from 2019. Subscription will auto renew annually.

US$ 99

This is the net price. Taxes to be calculated in checkout.

References

  1. 1.

    Amyari, M., Moslehian, M.S.: Approximate homomorphisms of ternary semigroups. Lett. Math. Phys. 77, 1–9 (2006)

  2. 2.

    Aoki, T.: On the stability of the linear transformation mappings in Banach spaces. J. Math. Soc. Japan 2, 64–66 (1950)

  3. 3.

    Brillouët-Bellout, N., Brzdȩk, J., Ciepliński, K.: On some recent developments in Ulam’s type stability. Abstr. Appl. Anal., 2012, (2012) Art. ID 716936, 41pages

  4. 4.

    Cho, Y.J., Ghaemi, M.B., Choubin, M., Gordji, M.E.: On the Hyers–Ulam stability of sextic functional equations in \(\beta \)-homogeneous probabilistic modular spaces. Math. Inequal. Appl. 16, 1097–1114 (2013)

  5. 5.

    Ciepliński, K.: On approximate homomorphisms of ternary semigroups. J. Nonlinear Sci. Appl. 10, 4071–4076 (2017)

  6. 6.

    Czerwik, S.: Functional Equations and Inequalities in Several Variables. World Scientific, River Edge (2002)

  7. 7.

    Gǎvruta, P.: A generalization of the Hyers–Ulam–Rassias stability of approximate additive mappings. J. Math. Anal. Appl. 184, 431–436 (1994)

  8. 8.

    Gordji, M.E., Sajadian, F., Cho, Y.J., Ramezani, M.: A fixed point theorem for quasi-contraction mappings in partially order modular spaces with an application. UPB Sci. Bull. Ser. A 76, 135–146 (2014)

  9. 9.

    Hyers, D.H.: On the stability of linear functional equations. Proc. Nat. Acad. Sci. USA 27, 222–224 (1941)

  10. 10.

    Hyers, D.H., Isac, G., Rassias, ThM: Stability of Functional Equations in Several Variables. Birkhäuser, Basel (1998)

  11. 11.

    Jung, S.: Hyers–Ulam–Rassis Stability of Functional Equations in Mathematical Analysis. Springer, New York (2011)

  12. 12.

    Khamsi, M.A.: Quasicontraction mappings in modular spaces without \(\Delta _2\)-condition. Fixed Point Theory Appl., 2008, Art. ID 916187, 6 pages (2008)

  13. 13.

    Kim, H.-M., Shin, H.-Y.: Refined stability of additive and quadratic functional equations in modular spaces. J. Inequal. Appl., 2017, Art. ID 146, 13 pages (2017)

  14. 14.

    Luxemburg, W.A.J.: Banach function spaces, Ph.D. Thesis, Delft University of Technology, Delft, The Netherlands (1955)

  15. 15.

    Martindale III, W.S.: When are multiplicative mappings additive? Proc. Am. Math. Soc. 21, 668–695 (1969)

  16. 16.

    Mazur, S., Orlicz, W.: On some classes of linear spaces. Studia Math. 17, 97–119 (1958)

  17. 17.

    Moghadam, M.R., Rassias, ThM, Keshavarz, V., Park, C., Park, Y.S.: Jordan homomorphisms in \(C^*\)-ternary algebras and \(JB^*\)-triples. J. Comput. Anal. Appl. 24, 416–424 (2018)

  18. 18.

    Musielak, J., Orlicz, W.: On modular spaces. Studia Math. 18, 591–597 (1959)

  19. 19.

    Musielak, J., Orlicz, W.: Some remarks on modular spaces. Bull. Acad. Polon. Sci. Sr. Math. Astron. Phys. 7, 661–668 (1959)

  20. 20.

    Nakano, H.: Modulared Semi-Ordered Linear Spaces. Maruzen, Tokyo (1950)

  21. 21.

    Park, C.: Homomorphisms between Poisson \(JC^*\)-algebras. Bull. Braz. Math. Soc. 36, 79–97 (2005)

  22. 22.

    Park, C., Bodaghi, A., Kim, S.O.: A fixed point approach to stability of additive mappings in modular spaces without \(\Delta _2\)-conditions. J. Comput. Anal. Appl. 24, 1038–1048 (2018)

  23. 23.

    Rassias, J.M., Kim, H.-M.: Approximate homomorphisms and derivations between \(C^*\)-ternary algebras. J. Math. Phys. 49, 063507 (2008)

  24. 24.

    Rassias, ThM: On the stability of linear mappings in Banach spaces. Proc. Am. Math. Soc. 72, 297–300 (1978)

  25. 25.

    Sadeghi, G.: A fixed point approach to stability of functional equations in modular spaces. Bull. Malays. Math. Sci. Soc. Second Ser. 37, 333–344 (2014)

  26. 26.

    Shagholi, S., Gordji, M.E., Savadkouhi, M.: Bavand, Stability of ternary quadratic derivation on ternary Banach algebras. J. Comput. Anal. Appl. 13, 1097–1105 (2011)

  27. 27.

    Shagholi, S., Gordji, M.E., Savadkouhi, M.B.: Nearly ternary cubic homomorphism in ternary Fréchet algebras. J. Comput. Anal. Appl. 13, 1106–1114 (2011)

  28. 28.

    Ulam, S.M.: Problems of Modern Mathematics, Sciences Editions. Wiley, New York (1964)

  29. 29.

    Wongkum, K., Chaipunya, P., Kumam, P.: On the generalized Ulam–Hyers–Rassias stability of quadratic mappings in modular spaces without \(\Delta _2\)-conditions. J. Funct. Spaces, 2015, Art. ID 461719, 6 pages (2015)

  30. 30.

    Wongkum, K., Kumam, P., Cho, Y.J., Thounthong, Ph, Chaipunya, P.: On the generalized Ulam–Hyers–Rassias stability for quartic functional equation in modular spaces. J. Nonlinear Sci. Appl. 10, 1399–1406 (2017)

Download references

Author information

All authors contributed equally to this work. All authors read and approved the final manuscript.

Correspondence to Sang Og Kim.

Ethics declarations

Conflict of interest

The authors declare that there is no conflict of interests regarding the publication of this paper.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Park, C., Rassias, J.M., Bodaghi, A. et al. Approximate homomorphisms from ternary semigroups to modular spaces. RACSAM 113, 2175–2188 (2019). https://doi.org/10.1007/s13398-018-0608-7

Download citation

Keywords

  • Generalized Hyers–Ulam stability
  • Ternary homomorphism
  • Modular space
  • \(\Delta _2\)-condition
  • Fatou property
  • \(\beta \)-homogeneous Banach space

Mathematics Subject Classification

  • Primary 17A40
  • 39B52
  • 39B82